# SDR UIEA2012050700195

- Difficulty date: April 18, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD OF WING TO BODY FAIRING SUPPORT STRUCTURE BS 987.35 FROM LBL 14 TO RBL 14.  REPLACED WITH NEW LWR CHORD IAW SRM 51-40-02 REV 20.
